Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 1, NWS Corpus Christi, TX

February 23, 2016Bee County, Live Oak County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Feb 23, 2016, 4:37 AM CST for Bee County, Live Oak County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 23, 2016, 4:37 AM CST (10:37 UTC)
Expired
Feb 23, 2016, 7:30 AM CST
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Bee County, TX, Live Oak County, TX

The radar

The Corpus Christi radar (KCRP), 92 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 10.6 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2016-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2016-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

516 
WGUS54 KCRP 231037
FFWCRP
TXC025-297-231330-
/O.NEW.KCRP.FF.W.0001.160223T1037Z-160223T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
437 AM CST TUE FEB 23 2016

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LIVE OAK COUNTY IN SOUTHERN TEXAS...
  NORTHWESTERN BEE COUNTY IN SOUTHERN TEXAS...

* UNTIL 730 AM CST
    
* AT 436 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN
  HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA...AS STORMS MOVE OVER THE SAME AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 2869 9788 2867 9782 2868 9779 2867 9777
      2864 9775 2863 9773 2854 9770 2854 9767
      2853 9766 2834 9770 2826 9806 2833 9817
      2872 9791

$$

GW
2 follow-up statements
649 
WGUS74 KCRP 231115
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
515 AM CST TUE FEB 23 2016

TXC297-231122-
/O.CAN.KCRP.FF.W.0001.000000T0000Z-160223T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIVE OAK TX-
515 AM CST TUE FEB 23 2016

...THE FLASH FLOOD WARNING FOR CENTRAL LIVE OAK COUNTY IS
CANCELLED...

FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ANY REMAINING ROAD CLOSURES. THE LIVE OAK SHERIFFS OFFICE
REPORTED NO FLOODING IN THE AREA...AND THE STORMS HAVE MOVED
SOUTHEAST OF THE AREA RATHER THAN GOING OVER THE SAME AREAS.
THUS...THE WARNING HAS BEEN CANCELLED. 

LAT...LON 2869 9788 2867 9782 2868 9779 2862 9773
      2854 9770 2854 9767 2853 9766 2834 9770
      2830 9788 2843 9796 2846 9797 2871 9791

$$

TXC025-231330-
/O.CON.KCRP.FF.W.0001.000000T0000Z-160223T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE TX-
515 AM CST TUE FEB 23 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CST FOR
CENTRAL BEE COUNTY...

AT 512 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN SOUTHEAST OF THE WARNED AREA...WITH THE STORMS EXITING
THE AREA. THREE TO FOUR INCHES OF RAIN HAVE BEEN ESTIMATED TO HAVE
ALREADY FALLEN OVER PORTIONS OF THAT AREA. NO FLOODING HAS BEEN
REPORTED...AND IF TRENDS CONTINUE...THE WARNING WILL BE CANCELLED
EARLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

&&

LAT...LON 2869 9788 2867 9782 2868 9779 2862 9773
      2854 9770 2854 9767 2853 9766 2834 9770
      2830 9788 2843 9796 2846 9797 2871 9791

$$

GW
167 
WGUS74 KCRP 231148
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
548 AM CST TUE FEB 23 2016

TXC025-231157-
/O.CAN.KCRP.FF.W.0001.000000T0000Z-160223T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE TX-
548 AM CST TUE FEB 23 2016

...THE FLASH FLOOD WARNING FOR CENTRAL BEE COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED AND MOVED WELL SOUTHEAST. FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT...AND NO FLOODING WAS REPORTED BY
THE SHERIFF'S OFFICE. THUS...THE WARNING WAS CANCELLED.

LAT...LON 2869 9788 2867 9782 2868 9779 2862 9773
      2854 9770 2854 9767 2853 9766 2834 9770
      2830 9788 2843 9796 2846 9797 2871 9791

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 1:58 AM CST, 2 hours 39 minutes earlier.

Area forecast discussion, Feb 23, 1:58 AM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
158 AM CST TUE FEB 23 2016

.DISCUSSION...SEVERE THUNDERSTORM WATCH EXTENDED ACROSS
REFUGIO...ARANSAS...AND CALHOUN COUNTIES. STORMS CONTINUE CLIPPING
NORTHERN ZONES...AND SHOWING THEY COULD SINK FURTHER SOUTH INTO
THE NORTHERN COASTAL BEND AS THEY PROPAGATE EASTWARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    87  47  72  42  76  /  10   0   0   0   0
VICTORIA          78  45  67  37  73  /  40  10   0   0   0
LAREDO            86  47  70  41  76  /  10   0   0   0   0
ALICE             86  46  71  38  77  /  10   0   0   0   0
ROCKPORT          83  50  74  48  70  /  20   0   0   0   0
COTULLA           79  46  70  37  76  /  10   0   0   0   0
KINGSVILLE        87  47  71  39  75  /  10   0   0   0   0
NAVY CORPUS       82  51  71  49  67  /  10   0   0   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM CST THIS EVENING FOR
     THE FOLLOWING ZONES: BEE...DUVAL...JIM WELLS...KLEBERG...LA
     SALLE...LIVE OAK...MCMULLEN...NUECES...SAN PATRICIO...WEBB.

     WIND ADVISORY FROM NOON TODAY TO 4 AM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
     JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING
     FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
     TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO
     PORT O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM.

     GALE WARNING FROM 6 PM THIS EVENING TO 4 AM CST WEDNESDAY FOR
     THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
     PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

LK/84...SHORT TERM
Hazardous weather outlook, Feb 23, 2:06 AM CST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
206 AM CST TUE FEB 23 2016

TXZ229>234-239>247-240815-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
206 AM CST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A CONVECTIVE LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE
MOVING ACROSS SOUTH TEXAS TONIGHT. A SEVERE THUNDERSTORM WATCH IS
IN EFFECT FOR ARANSAS...CALHOUN...REFUGIO...BEE...GOLIAD...LA
SALLE...MCMULLEN...VICTORIA...AND LIVE OAK COUNTIES THROUGH 4 AM.
HAZARDOUS WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS OVER THE NORTHERN COASTAL BEND
AND VICTORIA CROSSROADS TUESDAY MORNING BEFORE 10 AM. SEVERE
THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS
COULD BECOME STRONG WITH SMALL HAIL AND WIND GUSTS TO AROUND 50
MPH...MAINLY ACROSS THE VICTORIA CROSSROADS.

A WIND ADVISORY IS IN EFFECT FOR ALL OF SOUTH TEXAS TUESDAY
AFTERNOON THROUGH 4 AM WEDNESDAY MORNING. SEE THE NPWCRP PRODUCT
(WWUS74 KCRP) FOR MORE DETAILS.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE BRUSH
COUNTRY AND SOUTHERN COASTAL BEND TUESDAY AFTERNOON AND EARLY
EVENING. A RED FLAG WARNING IS IN EFFECT FOR AREAS ESSENTIALLY
WEST OF INTERSTATE 37. SEE THE PRODUCT RFWCRP (WWUS74 KCRP) FOR
COMPLETE DETAILS. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
OVER MUCH OF SOUTH TEXAS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE NEEDED FOR STORMS IMPACTING THE AREA
OVERNIGHT.

GMZ230-235-250-255-270-275-240815-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
206 AM CST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TOWARD SUNRISE ACROSS THE
BAYS AND COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE EXPECTED TUESDAY MORNING OVER THE BAYS AND GULF
WATERS...MAINLY NORTH AND EAST OF PORT ARANSAS. WINDS COULD GUST
IN EXCESS OF 35 KNOTS WITH SOME OF THE STORMS IN THE MORNING.

SMALL CRAFT ADVISORIES ARE LIKELY BY EARLY TUESDAY AFTERNOON FOR
THE BAYS AND GULF WATERS.

A GALE WARNING IS IN EFFECT FOR ALL MARINE INTERESTS TUESDAY
THROUGH EARLY WEDNESDAY MORNING...AND FOR THE GULF WATERS TUESDAY
NIGHT THROUGH MID WEDNESDAY MORNING. SEE THE PRODUCT MWWCRP
(WHUS74 KCRP) FOR MORE DETAILS. SMALL CRAFT ADVISORY CONDITIONS
WILL LINGER OVER THE COASTAL WATERS INTO WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE NEEDED FOR STORMS IMPACTING THE AREA
OVERNIGHT.

In the hours before

Special weather statement, Feb 23, 2:31 AM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
231 AM CST TUE FEB 23 2016

TXZ230-231-230900-
MCMULLEN-LIVE OAK-
231 AM CST TUE FEB 23 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MCMULLEN AND
NORTHWESTERN LIVE OAK COUNTIES...

AT 231 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER CROSS...OR 8
MILES NORTH OF TILDEN...MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
THREE RIVERS...CHOKE CANYON...OAKVILLE...CROWTHER...RAY POINT...NELL...
CROSS...CALLIHAM...ESSEVILLE AND WHITSETT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTH TEXAS.

LAT...LON 2875 9806 2867 9806 2866 9809 2859 9805
      2842 9803 2850 9880 2864 9876 2864 9834
      2861 9833 2879 9810
TIME...MOT...LOC 0831Z 273DEG 47KT 2859 9858

HART
Special weather statement, Feb 23, 3:01 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
301 AM CST TUE FEB 23 2016

TXZ234-243>247-230945-
CALHOUN-NUECES-VICTORIA-SAN PATRICIO-REFUGIO-ARANSAS-
301 AM CST TUE FEB 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ARANSAS...EASTERN SAN
PATRICIO...VICTORIA...CALHOUN...CENTRAL NUECES AND REFUGIO
COUNTIES...

AT 300 AM CST...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF FORDTRAN TO NEAR SAXET
LAKES. MOVEMENT WAS NORTHEAST AT 160 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...VICTORIA...PORTLAND...PORT LAVACA...ROCKPORT...TAFT...
REFUGIO...SEADRIFT...MCFADDIN...GUADALUPE...LAMAR...INGLESIDE...ARANSAS
PASS...GREGORY...POINT COMFORT...POINT COMFORT...INGLESIDE ON THE BAY...
BAYSIDE...QUINTANA AND VICTORIA DETAR HOSPITAL NORTH.

LAT...LON 2855 9652 2834 9640 2794 9706 2789 9702
      2795 9710 2767 9717 2782 9720 2769 9724
      2783 9723 2771 9732 2788 9725 2772 9733
      2784 9736 2772 9734 2776 9747 2910 9698
      2867 9664 2872 9641 2864 9632
TIME...MOT...LOC 0900Z 247DEG 137KT 2920 9701 2880 9712

GW
Special weather statement, Feb 23, 3:01 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
301 AM CST TUE FEB 23 2016

TXZ234-243>247-230945-
CALHOUN-NUECES-VICTORIA-SAN PATRICIO-REFUGIO-ARANSAS-
301 AM CST TUE FEB 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ARANSAS...EASTERN SAN
PATRICIO...VICTORIA...CALHOUN...CENTRAL NUECES AND REFUGIO
COUNTIES...

AT 300 AM CST...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF FORDTRAN TO NEAR SAXET
LAKES. MOVEMENT WAS NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...VICTORIA...PORTLAND...PORT LAVACA...ROCKPORT...TAFT...
REFUGIO...SEADRIFT...MCFADDIN...GUADALUPE...LAMAR...INGLESIDE...ARANSAS
PASS...GREGORY...POINT COMFORT...POINT COMFORT...INGLESIDE ON THE BAY...
BAYSIDE...QUINTANA AND VICTORIA DETAR HOSPITAL NORTH.

LAT...LON 2855 9652 2834 9640 2794 9706 2789 9702
      2795 9710 2767 9717 2782 9720 2769 9724
      2783 9723 2771 9732 2788 9725 2772 9733
      2784 9736 2772 9734 2776 9747 2910 9698
      2867 9664 2872 9641 2864 9632
TIME...MOT...LOC 0900Z 247DEG 137KT 2920 9701 2880 9712

GW
Special weather statement, Feb 23, 3:20 AM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
320 AM CST TUE FEB 23 2016

TXZ229-230-231015-
MCMULLEN-LA SALLE-
320 AM CST TUE FEB 23 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MCMULLEN AND
NORTHEASTERN LA SALLE COUNTIES...

AT 319 AM CST...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PAWNEE TO 8 MILES EAST OF MILLETT.
MOVEMENT WAS EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
TILDEN...CROWTHER...CROSS...ZELLA...FOWLERTON AND LOS ANGELES.

LAT...LON 2864 9835 2839 9836 2848 9918 2864 9917
TIME...MOT...LOC 0919Z 354DEG 6KT 2868 9804 2859 9906

GW
Special weather statement, Feb 23, 4:11 AM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
411 AM CST TUE FEB 23 2016

TXZ230>232-231100-
MCMULLEN-BEE-LIVE OAK-
411 AM CST TUE FEB 23 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN...NORTHERN
LIVE OAK AND NORTHWESTERN BEE COUNTIES...

AT 409 AM CST...STRONG THUNDERSTORMS WERE LOCATED FROM CHOKE CANYON
TO NORTH OF RAY POINT. THE STORMS WERE MOVING EAST AROUND 40 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GEORGE WEST...THREE RIVERS...CHOKE CANYON...OAKVILLE...RAY POINT...NELL...
TULSITA...PAWNEE...CALLIHAM...KARON...WHITSETT...MINERAL...SIMMONS AND
ESSEVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2869 9801 2872 9792 2869 9788 2867 9781
      2839 9782 2825 9834 2864 9836 2864 9834
      2861 9833 2879 9810
TIME...MOT...LOC 1009Z 179DEG 1KT 2848 9831

GW
Local storm report, Feb 23, 4:24 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
424 AM CST TUE FEB 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     TSTM WND DMG     BEEVILLE                28.41N 97.75W
02/23/2016                   BEE                TX   TRAINED SPOTTER

            TREES AND POWER LINES REPORTED DOWN OVER THE EASTERN
            PORTIONS OF THE CITY OF BEEVILLE. WIND DRIVEN HAIL ALSO
            BROKE WINDOWS AT THE HOSPITAL AND SOME BUSINESSES.

&&

TTINSLEY

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 9:28 PM CSTSmall Craft AdvisoryCRP21 hr
Feb 23, 12:31 AM CSTSevere Thunderstorm WarningCRPLa Salle29 min
Feb 23, 12:59 AM CSTSevere Thunderstorm WarningCRPLa Salle, Live Oak, McMullen46 min
Feb 23, 1:47 AM CSTSpecial Weather StatementCRPBee28 min
Feb 23, 2:02 AM CSTSpecial Weather StatementCRPMcMullen28 min
Feb 23, 2:21 AM CSTSpecial Weather StatementCRPBee24 min
Feb 23, 2:28 AM CSTSevere Thunderstorm WarningCRPBee, Goliad, Refugio, Victoria47 min
Feb 23, 2:31 AM CSTSpecial Weather StatementCRPMcMullen29 min
Feb 23, 2:38 AM CSTSevere Thunderstorm WarningCRPBee, Live Oak, McMullen37 min
Feb 23, 3:01 AM CSTSpecial Weather StatementCRPAransas, Calhoun, Refugio, Victoria44 min
Feb 23, 3:07 AM CSTSpecial Marine WarningCRP23 min
Feb 23, 3:07 AM CSTSpecial Marine WarningCRP2 hr
Feb 23, 3:14 AM CSTSevere Thunderstorm WarningCRPBee, Goliad, Live Oak46 min
Feb 23, 3:18 AM CSTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more16 hr
Feb 23, 3:20 AM CSTSpecial Weather StatementCRPMcMullen55 min
Feb 23, 3:34 AM CSTSevere Thunderstorm WarningCRPMcMullen41 min
Feb 23, 3:51 AM CSTSevere Thunderstorm WarningCRPBee, Goliad13 min
Feb 23, 4:11 AM CSTSpecial Weather StatementCRPLive Oak49 min
Feb 23, 4:53 AM CSTSpecial Weather StatementCRPBee, Goliad, Refugio52 min
Feb 23, 5:32 AM CSTSpecial Marine WarningCRP88 min
Feb 23, 5:42 AM CSTSpecial Weather StatementCRPAransas, Refugio33 min
Feb 23, 6:28 AM CSTSpecial Weather StatementCRPBee, Goliad47 min
Feb 23, 6:58 AM CSTTornado WarningCRPBee, Refugio, San Patricio25 min
Feb 23, 8:06 AM CSTSpecial Weather StatementCRPSan Patricio39 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.